# SDR CALA0800064

- Difficulty date: December 29, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 23,983 hours, 8,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ADD71701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CEILING EMERGENCY LIGHT BROKEN.  INSTALLED SERVICEABLE LIGHT ASSY PER AMM 33-51-01.
